# SDR SWAA2022040583142

- Difficulty date: March 12, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED ON BS 692 AT LEVEL RBL 24.75 AT PASSENGER CABIN 2022-144565 / [01] REPLACED ANGLE ON FLOOR STRUCTURE LOCATED ON BS 692 AT LEVEL RBL 24.75 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-10-02 ITEM 9 DWG 273A9110 REV A SEE INDIVIDUAL SING-OFF BELOW.;[02] CORRECTED STEP 1 REPLACED ANGLE ON FLOOR STRUCTURE LOCATED ON BS 692 AT LEVEL RBL 24.75 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-10-02 ITEM 9 DWG 111A6000 REV. C AND DWG 273A9110 REV. A SEE INDIVIDUAL SING-OFF BELOW;[03] REPLACED ANGLE ON FLOOR STRUCTURE LOCATED ON BS 692 AT LEVEL RBL 24.75 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-10-02 ITEM 9 DWG 111A6000 REV. C AND DWG 273A9110 REV. A SEE INDIVIDUAL SING-OFF BELOW  RII ACCOMPLISHED
